Alert archive / Michigan / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Feb 6, 2022, 5:15 PM EST. It took effect at Feb 6, 2022, 9:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2022, 5:15 PM EST (22:15 UTC)
- In effect from
- Feb 6, 2022, 9:00 PM EST
- Expired
- Feb 7, 2022, 4:00 PM EST
- In force
- 19 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
596 WHUS73 KMQT 062215 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 515 PM EST Sun Feb 6 2022 LSZ244-070615- /O.NEW.KMQT.SC.Y.0021.220207T0200Z-220207T1800Z/ Eagle River to Manitou Island MI- 515 PM EST Sun Feb 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves 3 to 6 ft expected. * WHERE...Eagle River to Manitou Island MI. * WHEN...From 9 PM this evening to 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wave heights are for ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-070615- /O.NEW.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/ Marquette to Munising MI- 515 PM EST Sun Feb 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft expected. * WHERE...Marquette to Munising MI. * WHEN...From 4 AM to 4 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wave heights are for ice free areas. Insert PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
4 follow-up statements
994 WHUS73 KMQT 070309 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1009 PM EST Sun Feb 6 2022 LSZ244-071115- /O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/ Eagle River to Manitou Island MI- 1009 PM EST Sun Feb 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Eagle River to Manitou Island MI. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wave heights are for ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-071115- /O.CON.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/ Marquette to Munising MI- 1009 PM EST Sun Feb 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Marquette to Munising MI. * WHEN...From 4 AM to 4 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wave heights are for ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
102 WHUS73 KMQT 070817 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 317 AM EST Mon Feb 7 2022 LSZ244-071630- /O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/ Eagle River to Manitou Island MI- 317 AM EST Mon Feb 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves 3 to 5 ft occurring. * WHERE...Eagle River to Manitou Island MI. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-071630- /O.CON.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/ Marquette to Munising MI- 317 AM EST Mon Feb 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Marquette to Munising MI. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 07
312 WHUS73 KMQT 071617 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1117 AM EST Mon Feb 7 2022 LSZ244-071800- /O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/ Eagle River to Manitou Island MI- 1117 AM EST Mon Feb 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves up to 3 ft occurring. * WHERE...Eagle River to Manitou Island MI. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-072100- /O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T2100Z/ Marquette to Munising MI- 1117 AM EST Mon Feb 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft occurring. * WHERE...Marquette to Munising MI. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
304 WHUS73 KMQT 072123 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 423 PM EST Mon Feb 7 2022 LSZ249-072230- /O.EXP.KMQT.SC.Y.0021.000000T0000Z-220207T2100Z/ Marquette to Munising MI- 423 PM EST Mon Feb 7 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ TAP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:06 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 6, 3:06 PM EST, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Marquette MI 306 PM EST Sun Feb 6 2022 .SHORT TERM...(Through this evening) Issued at 235 PM EST SUN FEB 6 2022 Mid to upper trough axis swinging across the Upper Great Lakes this afternoon accompanied by supportive atmospheric moisture has allowed for widespread snow to envelope much of the U.P. Drier air is already working its way across the western portions of Lake Superior, ensuring the progressiveness of the snow but not before it drops about another inch or so, particularly in the east, on top of what just fell within the last 24 hours. Combination of what's been observed and radar imagery indicates that moderate snow is embedded. Currently, a strip of at least moderate snow is running from around Trenary NEward into between Munising and Shingleton. Motorists should be aware of the potential for a reduction in visbys and therefore use low-beam headlights and allow for extra time to reach destinations, leaving ample space between vehicles. .LONG TERM...(Tonight through Sunday) Issued at 159 PM EST SUN FEB 6 2022 Not too much has changed in the last few cycles as far as the overall pattern goes across the CONUS. NW flow will continue through this fcst period with a brief mid-week warm up Tuesday/Wednesday. Confidence is beginning to increase for a clipper system and associated sfc low sometime on Friday as model and ensemble means continue to trend closer to together. Sfc low over Lake Superior today will continue to slowly shift east tonight as sfc ridging starts to approach from the west. CAMs are still suggesting lake-effect circulations to come on shore as the low shifts away and winds veer more northerly. Exact placements of these more intense lake-effect bands are tough to place, but initially it looks like they will initially make their way onshore across the wern UP tonight and then additional circulations will move onshore along the Mqt/Alger line sometime early tomorrow morning. Snowfall amounts will be generally light, with the exception of where these bands move onshore, with the potential for a quick 1-2 inches of snow as they move onshore. This will need to be monitored heading into tonight and the morning commute looks to be affected along M28 tomorrow morning between Marquette and Munising/Wetmore. As heights begin to rise and sfc high pressure continues to settle in across the UP, should see some clearing from west to east through the day as winds back more to the SW...eventually becoming calm across the land. Will see some LES and clouds linger across the east through the afternoon, but should be finished by the evening hours. Went colder across the interior for Monday night as clear skies and calm winds will initially allow temps to fall off early, before starting to increase late in the night as WAA and winds increase. As shortwave ridging takes over Tuesday btwn exiting sfc high pressure and an approaching trof, SW winds will increase with 850mb temps near -2 to 0C. This should bring temperatures to around the 30F mark for Tuesday afternoon. Don't look for temps to fall off too much overnight Tuesday into Wednesday, with Wednesday highs coming in the morning across the west and afternoon in the east. As another shrtwv trof brings and associated cold front across the UP through the day, temps should be falling through the aftn from W to E. This will bring the return to some NW wind LES, aided with some add'l forcing as a weak sfc low passes across northern Lake Superior. Uncertainty remains in the details of Thursday into Friday, as GEFS mean 850mb temps are colder than the EC/GEM deterministic. GFS has temps in the single digits on Thursday, with NBM/EC/GEM all much closer to 30 degrees. GFS and GEFS has remained a bit of an outlier this week as it maintains a more amplified pattern. EPS means have all been consistent over the last 6-7 runs or so, so leaning more towards this thinking. With its amplified pattern, GFS is also a bit slower then EC/GEM in a sfc low moving across the Upper Great Lakes Thursday night. EC and its EPS mean continues to bring a deeper low (984 on 12Z run) across northern Lake Superior Thursday night. Confidence is high enough that there will be a sfc low moving through Thursday night into Friday, but details will need to wait a few days. There could be moderate snowfall with this clipper system, especially where enhanced lake-effect and convergence takes place. Some LES can then be expected behind the exiting clipper through the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1239 PM EST SUN FEB 6 2022 Each of the three terminals has been reporting much different conditions from one another. Starting at KIWD, it's been teetering between MVFR and IFR, with prevailing MVFR expected to continue through the remainder of the day, with some passing SHSN causing brief IFR visbys. At KCMX, it's been teetering between IFR and LIFR, with prevailing IFR expected to continue through the remainder of the day, with some passing SHSN causing brief LIFR visbys. Lastly, at KSAW, it's been primarily MVFR up until the last two hours, reporting VFR cigs. This won't last with MVFR expected to prevail this afternoon with brief IFR visbys due to incoming progressive SHSN. Categories are anticipated to reliably improve tonight and even more so tomorrow outside of lingering NNWrly LES. Wrly to NWrly sfc winds will dominate through this TAF period. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 159 PM EST SUN FEB 6 2022 Winds will veer around to the north as a weak sfc low pressure system continues to slowly shift east this evening. Winds around 20 knots can be expected from the north tonight, though a few mesolows are expected to develop which may bring locally higher gusts up to around 30 knots. A sfc ridge of high pressure is then expected to move in from the west through the day Monday, bringing light winds across the lake. Southerly winds increase to around 25 knots on Tuesday ahead of an approaching cold front early Wednesday morning. NW winds will remain btwn 20 to 30 knots through Wednesday evening before relaxing by Thursday afternoon. Models are starting to hone in on a sfc low pressure system, with the potential for gales Thursday night into Friday. There remains considerable spread between the models, both spatially and temporally, so I do expect the fcst to start increasing over the next day or so than what the fcst is currently. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...lg LONG TERM...JAW AVIATION...lg MARINE...JAW
Hazardous weather outlook, Feb 6, 3:23 PM EST, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 323 PM EST Sun Feb 6 2022 MIZ001>004-007-009>014-084-085-072030- Keweenaw-Ontonagon-Northern Houghton-Baraga-Luce-Gogebic-Iron- Dickinson-Menominee-Delta-Southern Schoolcraft-Southern Houghton- Northern Schoolcraft- 323 PM EST Sun Feb 6 2022 /223 PM CST Sun Feb 6 2022/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-072030- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 323 PM EST Sun Feb 6 2022 /223 PM CST Sun Feb 6 2022/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Moderate freezing spray may be possible tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Moderate freezing spray may be possible on Monday and again Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-072030- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 323 PM EST Sun Feb 6 2022 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ005-006-072030- Marquette-Alger- 323 PM EST Sun Feb 6 2022 This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight Locally moderate to perhaps heavy snow may be possible as an area of lake-effect snow moves onshore tonight. Visibilities may be briefly reduced and roads may become slick. .DAYS TWO THROUGH SEVEN...Monday through Saturday Locally moderate to perhaps heavy snow may be possible as an area of lake-effect snow moves onshore early Monday. Visibilities may be briefly reduced and roads may become slick. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to submit snow reports to the National Weather Service in Marquette. The public may also submit reports on our webpage, Facebook page, or on Twitter using #906wx. lg
In the hours before
Local storm report, Feb 6, 11:57 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1157 AM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 ENE CARLSHEND 46.32N 87.20W
02/06/2022 M2.1 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-28 CARLSHEND.
&&Local storm report, Feb 6, 11:59 AM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1159 AM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM SNOW 1 W IRONWOOD 46.46N 90.16W
02/06/2022 M1.8 INCH GOGEBIC MI PUBLIC
STORM TOTAL FOR YESTERDAY. FROM 8:30AM TO
8:30AM TODAY 24 HOURS.
&&
LGLocal storm report, Feb 6, 3:27 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
327 PM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 NE IRONWOOD 46.47N 90.14W
02/06/2022 M3.1 INCH GOGEBIC MI CO-OP OBSERVER
CO-OP OBSERVER STATION IWOM4 IRONWOOD.
&&Local storm report, Feb 6, 3:28 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
328 PM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 7 E GARDEN 45.80N 86.40W
02/06/2022 M2.0 INCH SCHOOLCRAFT MI CO-OP OBSERVER
CO-OP OBSERVER STATION PARM4 8.4 SW
THOMPSON.
&&Local storm report, Feb 6, 3:31 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
331 PM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW 7 E GARDEN 45.80N 86.40W
02/05/2022 E2.0 INCH SCHOOLCRAFT MI CO-OP OBSERVER
ESTIMATED AROUND 2.0 INCHES OF SNOW SO FAR
AT PARENT BAY. MAXIMUM WIND GUST SO FAR OF
39MPH FROM THE SOUTHEAST.
0900 PM SNOW 3 SW WATSON 46.00N 87.45W
02/05/2022 E2.0 INCH MARQUETTE MI NWS EMPLOYEE
ESTIMATED 2.0 TO 3.0 INCHES OF SNOW IN
WATSON THROUGH 9:00 P.M. EST.
0930 PM SNOW GRAND MARAIS 46.67N 85.98W
02/05/2022 E6.0 INCH ALGER MI PUBLIC
ESTIMATED NEARLY 6.0 INCHES OF SNOW IN GRAND
MARAIS. STILL SNOWING HARD. REPORT VIA
SOCIAL MEDIA.
0935 PM SNOW 4 ENE PEQUAMING 46.87N 88.32W
02/05/2022 E2.0 INCH BARAGA MI PUBLIC
ESTIMATED 2.0 INCHES OF SNOW IN THE PAST
THREE HOURS IN AURA. REPORT VIA SOCIAL
MEDIA.
1017 PM SNOW MCMILLAN 46.34N 85.69W
02/05/2022 E3.5 INCH LUCE MI PUBLIC
ESTIMATED 3.0 TO 4.0 INCHES OF SNOW IN THE
MCMILLAN AREA THROUGH 10:15 P.M. EST. REPORT
VIA SOCIAL MEDIA.
1102 PM SNOW AU TRAIN 46.43N 86.84W
02/05/2022 E4.0 INCH ALGER MI PUBLIC
REPORTED VIA FACEBOOK.
0216 AM SNOW 2 S BARAGA 46.75N 88.49W
02/06/2022 E3.0 INCH BARAGA MI PUBLIC
FROM 1PM THROUGH ABOUT 7PM LOCAL TIME; VIA
FACEBOOK.
0600 AM SNOW 3 NW MANISTIQUE 45.99N 86.28W
02/06/2022 M4.3 INCH SCHOOLCRAFT MI COCORAHS
COCORAHS STATION MI-SH-1 MANISTIQUE 2.7 NW.
0630 AM SNOW 5 SW NATIONAL MINE 46.41N 87.76W
02/06/2022 M1.8 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-19 ISHPEMING 7.2 SW.
0700 AM SNOW 11 S GRAND MARAIS 46.51N 85.96W
02/06/2022 M8.0 INCH ALGER MI CO-OP OBSERVER
CO-OP OBSERVER STATION GMSM4 GRAND MARAIS
10S.
0700 AM SNOW 3 NNW SOUTH ENTRY BUOY 47.01N 88.43W
02/06/2022 M3.0 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION JCBM4 LAKE LINDEN 13
S.
0700 AM SNOW MUNISING 46.41N 86.66W
02/06/2022 M3.0 INCH ALGER MI CO-OP OBSERVER
CO-OP OBSERVER STATION MNSM4 MUNISING.
0700 AM SNOW 6 NE ROUND LAKE 46.20N 86.65W
02/06/2022 M2.8 INCH ALGER MI COCORAHS
COCORAHS STATION MI-AG-9 WETMORE 12.7 S.
0700 AM SNOW 6 SE FOREST LAKE 46.28N 86.76W
02/06/2022 M2.3 INCH ALGER MI COCORAHS
COCORAHS STATION MI-AG-6 MUNISING 11.1 SSW.
0700 AM SNOW 2 SW GLADSTONE 45.83N 87.06W
02/06/2022 M2.2 INCH DELTA MI COCORAHS
COCORAHS STATION MI-DL-4 GLADSTONE 2.1 SW.
0700 AM SNOW 6 E CHAMPION 46.50N 87.84W
02/06/2022 M2.1 INCH MARQUETTE MI CO-OP OBSERVER
CO-OP OBSERVER STATION CLKM4 5.7 E CHAMPION.
0800 AM SNOW 8 N MASS CITY 46.87N 89.10W
02/06/2022 M4.2 INCH ONTONAGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION GNLM4 GREENLAND 6 N.
0800 AM SNOW 2 ESE ONTONAGON 46.85N 89.28W
02/06/2022 M3.5 INCH ONTONAGON MI COCORAHS
COCORAHS STATION MI-ON-4 ONTONAGON 1.8 ESE.
0800 AM SNOW 2 WSW WATTON 46.53N 88.64W
02/06/2022 M3.5 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION WTNM4 WATTON 2 WSW.
0800 AM SNOW 1 ESE BERGLAND 46.59N 89.55W
02/06/2022 M3.2 INCH ONTONAGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION BERM4 BERGLAND DAM.
0800 AM SNOW PAINESDALE 47.04N 88.67W
02/06/2022 M3.2 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION PDLM4 PAINESDALE.
0800 AM SNOW 1 SSW ALLOUEZ 47.28N 88.42W
02/06/2022 M3.0 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION KSGM4 KEARSARGE.
0800 AM SNOW THREE LAKES 46.56N 88.21W
02/06/2022 M2.8 INCH BARAGA MI COCORAHS
COCORAHS STATION MI-BG-3 L'ANSE 17.8 SE.
0800 AM SNOW 1 NW GARDEN CORNERS 45.90N 86.55W
02/06/2022 M2.8 INCH DELTA MI COCORAHS
COCORAHS STATION MI-DL-1 GARDEN CORNERS 0.8
NW.
0800 AM SNOW 2 SE HERMAN 46.65N 88.33W
02/06/2022 M2.5 INCH BARAGA MI CO-OP OBSERVER
CO-OP OBSERVER STATION HERM4 2.0 SE HERMAN.
0800 AM SNOW 1 ENE CARLSHEND 46.32N 87.20W
02/06/2022 M2.1 INCH MARQUETTE MI COCORAHS
COCORAHS STATION MI-MQ-28 CARLSHEND.
0805 AM SNOW 3 SW NEWBERRY 46.32N 85.55W
02/06/2022 E7.5 INCH LUCE MI PUBLIC
REPORTED VIA FACEBOOK.
0823 AM SNOW HELMER 46.27N 85.71W
02/06/2022 E4.0 INCH LUCE MI PUBLIC
PUBLIC REPORT VIA FB.
0848 AM SNOW MANISTIQUE 45.96N 86.25W
02/06/2022 E4.5 INCH SCHOOLCRAFT MI PUBLIC
STARTED AROUND 3PM THROUGH PRIOR TO 4:30AM;
VIA FACEBOOK.
0900 AM SNOW 1 WSW TWIN LAKES 46.89N 88.85W
02/06/2022 M4.3 INCH HOUGHTON MI TRAINED SPOTTER
SNOW DEPTH: 30 INCHES. LIQUID EQUIVALENT:
0.2 INCHES.
0900 AM SNOW 1 E STEUBEN 46.19N 86.44W
02/06/2022 M3.6 INCH SCHOOLCRAFT MI CO-OP OBSERVER
CO-OP OBSERVER STATION STEM4 0.9 E STEUBEN.
0900 AM SNOW 1 ENE HANCOCK 47.14N 88.58W
02/06/2022 M2.8 INCH HOUGHTON MI CO-OP OBSERVER
CO-OP OBSERVER STATION QNCM4 QUINCY HILL.
0900 AM SNOW 7 E GARDEN 45.80N 86.40W
02/06/2022 M2.0 INCH SCHOOLCRAFT MI CO-OP OBSERVER
CO-OP OBSERVER STATION PARM4 8.4 SW
THOMPSON.
0927 AM SNOW 2 ESE HOUGHTON 47.11N 88.53W
02/06/2022 M3.5 INCH HOUGHTON MI COCORAHS
COCORAHS STATION MI-HG-1 HOUGHTON 1.6 ESE.
0927 AM SNOW 1 W IRONWOOD 46.46N 90.16W
02/06/2022 M1.8 INCH GOGEBIC MI PUBLIC
STORM TOTAL FOR YESTERDAY. FROM 8:30AM TO
8:30AM TODAY 24 HOURS.
0929 AM SNOW 4 W MCMILLAN 46.34N 85.78W
02/06/2022 E7.5 INCH LUCE MI PUBLIC
REPORTED VIA FACEBOOK.
&&Local storm report, Feb 6, 4:26 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
426 PM EST SUN FEB 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW GERMFASK 46.25N 85.93W
02/06/2022 E8.0 INCH SCHOOLCRAFT MI PUBLIC
SNOWFALL TOTAL IN GERMFASK THROUGH 11:00
A.M. EST. DELAYED REPORT VIA SOCIAL MEDIA.
&&
JSSNearby
Small Craft Advisories in Michigan, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.